manuscripta mathematica

, Volume 106, Issue 3, pp 291–304

Non-existence of certain semistable abelian varieties

  • Armand Brumer
  • Kenneth Kramer

DOI: 10.1007/PL00005885

Cite this article as:
Brumer, A. & Kramer, K. manuscripta math. (2001) 106: 291. doi:10.1007/PL00005885
  • 53 Downloads

Abstract:

We show that there is no semistable abelian variety defined over ℚ with bad reduction at exactly one prime p≤ 7.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Armand Brumer
    • 1
  • Kenneth Kramer
    • 2
  1. 1.Department of Mathematics, Fordham University, Bronx, NY 10458, USA.¶e-mail: brumer@fordham.eduUS
  2. 2.Department of Mathematics, Queens College (CUNY), Flushing, NY 11367, USA. e-mail: kramer@qc.forbin.eduUS

Personalised recommendations